# SDR AALA972342

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Air Cond Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1478 - AFTER TAKEOFF DFW, FLIGHT ATTENDANT NOTED A STRONG ELECRICAL SMELL IN CABIN.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED ALL COALESCER BAGS AND BURNED PACKS OFF AFTER CHANGE.  AIRCRAFT FLEW ON FUNCTIONAL CHECK FLIGHT AND NO ODOR WAS NOTED.  SYSTEMS CHECKED NORMAL OPERATION AND AIRCRAFT RELEASED INTO SERVICE.  (X)
